# SDR UALA2010080902898

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 28,340 hours, 12,624 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: ACP2788AB04
- Part serial: 498
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN COCKPIT.  REPLACED CAPTS AUD CNTRL PANEL.  FOUND LIGHTING ON AUDIO PNL BUTTONS INOP.  REPLACED FUSE 'K' OF TRANSFORMER (35LP).  ALL BUTTON LIGHTING RESTORED.
